# SDR KC1R20210112002

- Difficulty date: January 12, 2021
- Submitted: January 12, 2021
- Operation: General aviation
- Filed by: Barnes Aerospace, Windsor Airmotive Division, repair station KC1R265K
- Make and model: Boeing 757
- Engine: Rroyce RB211535E4
- Engine time: 31,795 hours, 11,247 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shaft
- Part number: UL16758
- Part serial: DN36575
- Condition: Damaged
- Location: Stage 1 Ipc
- Part time: 31,795 hours, 11,247 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS RECEIVED, PREVIOUS BLEND ON THE FORWARD FACE OF DOVETAIL CORNER NR 42 (CLOCK POSITION 3:30) IN SLOT FA WAS FOUND.  THE BLEND MEASURES APPROXIMATELY 0.450 CIRCUMFERENTIAL LENGTH, 0.100 RADIAL WIDTH, AND 0.084 AXIAL HEIGHT.  THERE APPEARS TO BE ONE THROUGH CRACK PRESENT IN THE BLENDED AREA (TWO INDICATIONS BACK TO BACK) THAT MEASURES 0.208 CIRCUMFERENTIAL LENGTH, LOCATED CENTRALLY ON THE DOVETAIL AND 0.050 DOWN AXIALLY.  THE DAMAGE IS FREE FROM HIGH SPOTS AND BURRS.  THE COMPONENT IS AT PIECE PART LEVEL AND UNDERGOING AN OVERHAUL WORKSCOPE.  PART IS CURRENTLY ON HOLD.  NOTE: TSN SINCE PREVIOUS REPAIR NOT PROVIDED OR KNOWN.  ENGINE TSN AND CSN ALSO NOT KNOWN.  ACTUAL CUSTOMER IS ROLLS ROYCE PLC.  OUR CUSTOMER IS IBERIA.
